Tbilisi Mathematical Journal

Measure of noncompactness and semilinear differential equations in Fréchet spaces

Amaria Arara, Mouffak Benchohra, and Fatima Mesri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with the existence of mild and integral solutions for a class of functional differential equations. The technique used is a generalization of the classical Darbo fixed point theorem for Fréchet spaces associated with the concept of measure of noncompactness.

Article information

Source
Tbilisi Math. J., Volume 12, Issue 1 (2019), 69-81.

Dates
Received: 16 October 2018
Accepted: 10 December 2018
First available in Project Euclid: 26 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1553565627

Digital Object Identifier
doi:10.32513/tbilisi/1553565627

Mathematical Reviews number (MathSciNet)
MR3954220

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]

Keywords
semilinear differential equation semigroup theory densely defined operator nondensely defined operator mild solution integral solution fixed point

Citation

Arara, Amaria; Benchohra, Mouffak; Mesri, Fatima. Measure of noncompactness and semilinear differential equations in Fréchet spaces. Tbilisi Math. J. 12 (2019), no. 1, 69--81. doi:10.32513/tbilisi/1553565627. https://projecteuclid.org/euclid.tbilisi/1553565627


Export citation

References

  • S. Abbas and M. Benchohra, Advanced Functional Evolution Equations and Inclusions. Developments in Mathematics, 39. Springer, Cham, 2015.
  • R.P Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 2001.
  • R. P. Agarwal and D. O'Regan, Infinite interval problems modelling the flow of a gas through a semi-infinite porous medium, Stud. Appl. Math. 108 (2002), 245–257.
  • R.P. Agarwal and D. O'Regan, Infinite interval problems modeling phenomena which arise in the theory of plasma and electrical potential theory, Stud. Appl. Math. 111 (2003), 339–358.
  • N.U. Ahmed, Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series, 246. Longman Scientific & Technical, Harlow John Wiley & Sons, Inc., New York, 1991.
  • D. Bothe, Multivalued perturbation of m-accretive differential inclusions, Isr. J. Math. \bf108 (1998), 109-138.
  • G. Da Prato and E. Sinestrari, Differential operators with non-dense domains, Ann. Scuola. Norm. Sup. Pisa Sci. \bf14 (1987), 285-344.
  • G. Darbo, Punti uniti in transformazioni a condominio non compatto, Rend. Sem. Math. Univ. Padova 24 (1955), 84-92.
  • R.W. Dickey, Membrane caps under hydrostatic pressure, Quart. Appl. Math. 46 (1988), 95–104.
  • R.W. Dickey, Rotationally symmetric solutions for shallow membrane caps, Quart. AppL Math. 47 (1989), 571–581.
  • S. Dudek, Fixed point theorems in Fréchet Algebras and Fréchet spaces and applications to nonlinear integral equations, Appl. Anal. Discrete Math. \bf11 (2017), 340-357.
  • S. Dudek and L. Olszowy, Continuous dependence of the solutions of nonlinear integral quadratic Volterra equation on the parameter, J. Funct. Spaces, V. 2015, Article ID 471235, 9 pages.
  • K.J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000.
  • S. Heikkila and V. Lakshmikantham, Monotone Iterative Technique for Nonlinear Discontinuous Differential Equations, Marcel Dekker Inc., New York, 1994.
  • M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter and Co., Berlin, 2001.
  • H. Kellermann, M. Hieber, Integrated semigroup, J. Funct. Anal. 84 (1989), 160-180.
  • R.E. Kidder, Unsteady flow of gas through a semi-infinite porous medium, J. Appl. Mech. 27 (1957), 329–332.
  • K. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309.
  • H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999.
  • T.Y. Na, Computational Methods in Engineering Boundary Value Problems, Academic Press, New York, 1979.
  • L. Olszowy and S. Wędrychowicz, Mild solutions of semilinear evolution equation on an unbounded interval and their applications, Nonlinear Anal. 72 (2010), 2119–2126.
  • L. Olszowy and S. Wędrychowicz, On the existence and asymptotic behaviour of solutions of an evolution equation and an application to the Feynman-Kac theorem, Nonlinear Anal., 74 (2011), 6758–6769.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.
  • J. Wu, Theory and Applications of Partial Functional Differential Equations, Applied Mathematical Sciences 119, Springer-Verlag, New York, 1996.
  • K. Yosida, Functional Analysis, 6th ed. Springer-Verlag, Berlin, 1980.